MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC IACS MONITORING WITH C700; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC IACS MONITORING WITH C700; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS25520
Medical Device Problem Codes Loose or Intermittent Connection (1371); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The customer reported the draeger m540 rebooted.It was originally reported as a disconnect, but once on site, it was actually a m540 reboot and came back on.There was no report of an adverse event or patient injury.
 
Additional Manufacturer Narrative
It was reported that an m540 rebooted and came back on during a surgery.The customer replaced the iacs with a delta, and the draeger field service engineer (fse) pulled the logs.The fse installed a new ethernet cable, power supply and system connect board on the defunct ps2500.No additional information regarding how the malfunction was determined was provided.The logs were analyzed; however, the provided logs do not show enough information for the date of event to provide a root cause.The logs confirmed that there was an unexpected reboot on the date of event but cannot provide any detailed information.As neither specific device malfunction or log findings are available, a specific root cause could not be determined.The p2500 was determined to be the cause of the reboot, but the specific defect could not be determined.After repair, the fse performed a full preventive maintenance on the iacs system and when all tests passed, the fse placed the device back into service.
 
Event or Problem Description

Brand Name
IACS MONITORING WITH C700
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18712662
Report Number1220063-2024-00018
Device Sequence Number7255979
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)230921(17)231118(93)MS25520-71
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown